# SDR DALA2022010600111

- Difficulty date: January 2, 2022
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N827NW
- Make and model: Airbus A330-302
- Aircraft serial: 1716
- Aircraft time: 20,033 hours, 2,542 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3327 DURING TRANSIT, DOOR 1R IS SHOWING "CHECK PRESSURE" ON FAP. CORRECTIVE ACTION: SERVICED 1R DOOR DAMPER PER A330 AMM 52-10. (8272378)
